Okay well i stopped taking by birth control about two months ago. my boyfriend and i have unprotected sex all the time. I had my period last month on the 8th, this month on the 6th and now on the 22nd i had bleeding again but only for a day then three days later it comes back?? does anyone know what this is?
It could be due to stopping the birth control. It will take a while for your body to adjust without taking it.How heavy is the bleeding? However, if you are having unprotected sex, even if your bf is pulling out, you can still get pregnant. You should either use condoms or continue the birth control if you are going to have unprotected sex. Again, you had your period this month so I wouldn't think you are pregnant and the fact that you stopped birth control could very well be the reason you are having irregularity in your period but you should take a pregnancy test if it is bothering you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.